Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Support properties of Gaussian processes over Schwartz space

Author: M. Ann Piech
Journal: Proc. Amer. Math. Soc. 53 (1975), 460-462
MSC: Primary 60G15; Secondary 28A40, 81.60
MathSciNet review: 0391242
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We utilize the concept of an abstract Wiener space to prove a converse to a theorem of Minlos, thereby obtaining necessary and sufficient conditions for a Hilbert subspace of $ \mathcal{S}'({{\text{R}}^d})$ to support a given Gaussian process over $ \mathcal{S}({{\text{R}}^d})$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G15, 28A40, 81.60

Retrieve articles in all journals with MSC: 60G15, 28A40, 81.60

Additional Information

PII: S 0002-9939(1975)0391242-8
Keywords: Gaussian process, Schwartz space, free Boson field, abstract Wiener space
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia